A member asked:
my md has switched me from 0.5 klonapin to 0.5 xanax (alprazolam) er for treatment of fibromyalgia. he said they can be interchanged but i have been feeling skaky ?
2 doctor answers
Dr. Mark Moran answered
18 years experience Pain Management
Usual: It's not uncommon to feel new side effects when changing meds. I would talk about your symptoms with your doctor to see if another option is available. And learn about the side effects/ concerning symptoms of xanax (alprazolam). Knowledge is power!
Answered on Sep 28, 2016
Dr. Joseph Weiner answered
41 years experience Psychiatry
It depends: Xanax (alprazolam) is cleared from the body faster than klonopin, so you may need to take it more frequently. Sometimes the dose needs to be raised a bit. Please ask your physician. Hope this answer helps.
Answered on Sep 8, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!